# SDR AALA202506167971

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 787-8
- Aircraft serial: 66004
- Aircraft time: 10,975 hours, 1,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BATTERY LOW AT F/A JUMPSEAT 2R, BLINKS RED. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT F/A JUMP SEAT 2R IAW AMM 25-64-00.
